# SDR CA110210009

- Difficulty date: February 8, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 757*
- Engine: Rroyce RB211535E4
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: LJ75934
- Condition: Missing
- Location: Nr2 Nacelle
- Part time: 41,263 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 1A CHECK, THE RT MAGNETIC CHIP DETECTOR ACCESS DOOR 424CR WAS FOUND TO BE MISSING.  IT APPEARS TO HAVE COME OFF IN FLIGHT AS THERE WAS DAMAGE TO THE EXTERIOR OF THE FAN COWL JUST ABOVE THE ACCESS DOOR OPENING, CONSISTENT WITH A PANEL ON ITS LANYARD, BANGING IN THE AIRFLOW.  THE FAN COWL WAS REPAIRED IAW THE SRM AND THE ACCESS PANEL WAS REPLACED. ACCESS PANEL PN LJ75934 (IPC 71-11-04, FIG 3-211).  TASK TO CHECK THE MAGNETIC CHIP DETECTORS WAS LAST ACCOMPLISHED ON 1 FEB 2011. THIS PANEL, IF OPEN AND HANGING ON ITS LANYARD WOULD BE CLEARLY VISIBLE BELOW THE COWL DURING THE PREFLIGHT CHECK AND WOULD HAVE THEREFORE BEEN DETECTED IF LT OPEN. THEREFORE, IT IS UNKNOWN WHEN OR WHERE THE ACCESS PANEL DEPARTED THE ACFT OTHER THAN IT WAS SOMETIME BETWEEN 1 FEB 2011 WHEN THE PANEL WAS LAST OPENED FOR THE MCD AND 8 FEB 2011 WHEN THE COWL WAS OPENED FOR THE 1A CHECK AND THE PANEL NOTICED TO BE MISSING.
